I was on Depo for 4 years but with a gap in the middle. Weight gain and bigger boobs were my main syptoms......
I don't know how much I put on but it did go up steadily during that time. My cup size went up by one whilst on Depo, but that is just part of weight gain (either by the injection or my general weight gain.).
`ii onlii Got on the depo Shot too gain weight b/c im in highschool now & most guys like girls with some hips and a booty` lol i just wante dtoo kno do you start gaining weight instantly after getting your first depo shot`
i've been on it for almost 4 years and never had a side effect at all, not even weight gain, but every since my last shot i've had terrible side effects, severe lower abdominal pain, headaches, gas, weight gain, loss of sex drive, nausea...i did some research on it cuz i thought it was weird that i had no problems before until now and i found hundreds of people that have these side effects either right away or later down the road. and also many people said it caused menopause in early 30's, hair loss, inability to get pregnant later in life, osteoperosis, vaginal dryness, and lots of other things. I'm stopping it and dont recommend it. Menopause at 30? No thanks! I do want kids eventually, just not now
I think the depo shot is horrible! i only had one shot on 1/13/10 and i decided not to take any more of them!. The side effects I HAD was weight gain 10-12 pounds, extreme migraines, decrease sex drive, vaginal dryness, lower back pain & breast being tenderness & sore...just this month my period went back to normal & everything else is back to normal (thank god) but look how long it took! i would NOT recommend the depo shot unless you want to gain weight (since that's the common side effect everyone has) and if u can deal with the many other side effects the depo causes! i mean look at what happen to me off of 1 shot!..never again! i can honestly say the only good thing it did for me was make my boobs bigger. (not that i needed them to be bigger) I went from a 36C to a 38D (i was happy with my 36C's but i CANT COMPLAIN with my now 38 d's BUT PEOPLE its not a guaranteed that they will make your boobs bigger too..that's just how my body reacted to it! good luck to those of u who still want to take this shot all i can say is do your research before you decide!
I've been on the depo shot for 3 months now... I have terrible mood swings and headaches. When i started the Depo i weighed 117 and now im 106... and my breasts have just gotten smaller and i dont exercise often or anything... Is there ANYTHING i can do to increase the size of my breasts?
I am thinking about going to get depo this wensday, because now i weigh like 112 or 114. I am like really skinny and i don't want to be any more. My breast are like a size 32A or 34A and i want them to be a 38B. My body looks like a super model's body and i love my body but i want to gain some more pounds. And i can fit all the way up to a size 5 but 5's are kinda big on me in pants. Well i want to be in a size 7 or 8. So does depo really make you breast grow and does it really make you butt grow cuz i really want to gain some weight but not too much!!!
Hi I have just had the pill injection Depo-Provera
today and have been looking on the internet for side affects. I am horrified at most of the comments I have read especially the ones about weigh gain most people have said theyve gained between 20 to 30lbs in the first 2 injections. I am worried about this as I easily put on weight and have been dieting over the last year and lost 3 stone and I am terrified of putting it back on. Does this pill just make you more hungry or does it just make you put weight on without your control? and how much am I likely to put on after just one injection? I dont intend on having anymore, thanks!
Hi there! I'm 15 and about to get my first depo shot. I've read the questions and replies and many girls are different when they get their shots. I'm getting one because today I woke up with horrible cramps and my mom, who had her tubes removed so no more periods, decided to get the shot for me to stop my periods. I'm a low B cup and I'm hoping this will boost my breast size and weight (I"m underweight). Anyways, did anyone experience dizziness or nausea after getting the shots? I get that a lot..
i lost 30lbs while on depo, which is weird cus my dr told me id GAIN weight on it. so no, it didnt make my boobs bigger haha. i gained all the weight back once i got off it tho. it did make me super depressed, so thats prob why i never wanted to eat :[
hello im on my way to get the second shot but im afraid to cause i have been on my period off and on since i started now ive been on for three weeks now and i hate it my husband thinks im cheatin on him cause i dont want to be touched or kissed on bein on my period as far as the boobs gettin bigger na i wish they would
I'm on the depo, I have been for almost a year. I've had several questions about my body from it and all I've noticed is that it makes me emotional which I honestly don't like because now I over react and I'm girlier which I also don't like because I play a lot of video games blahblah- my period was only four days, very light, and barely there before the depo now it last three weeks strait and sometimes it isn't even a period or it's an old period. It goes from either discharge to redish-pink to discharge, skipping a month can be normal if sexually active but you still have to be careful and use condoms. Yes, I am sexually active I'm 18 with my boyfriend of one year, anyways the second period type is old blood (which is brown) then two weeks of blood. I have gained weight but I'm still skinny and my boobs haven't grown much but I've recently noticed with my third shot (taken on october 20, 2011) that my boobs have grown one size. I hope this has helped someone, anyone, who is experiencing the same thing.
um ive been on the depo shot for at least a year and it did mess with my hormones a little and there has been weight gain and my joints have also been sore nd as for boobs getting bigger it hasnt caused any crazy changes but they get a little bigger then they get smaller.. just depending on the person itll mess with your hormones in different ways i started weighing like 105 now i way like 120 but im also a teen so who knows but im small so weight gain isnt bugging me lol but it can be great for some nd bad for others with anything u take there is always good and bad side effects it just depends on if for u personally the bad outweighs the good.. but im still not sure if some of my side effects are from the shot or not
I don't know if its depo or the fact that I gain nearly 20 punds under a year of using it I gain two pants size and went from a 34b to a 34D. They just grew I had to stop using depo because my breast were constantly sour and tender my hair was falling out. Weight gain spotting, bloating and abdominal pain. Depo is not for me
Depo-Provera side effects (Breast Growth & Nerve Controlling
I'm on depo for 2 years and I've been doing breast massages and chest exercises... I noticed that they are much more firm and toned also because of the depo, they are larger in bust.
Depo is very stressful when I take it, I feel very nervous. My nerves become very sensitive and the only method that has worked for me is taking one aspirin after taking depo. This will help you to stay relaxed and control your nerves. Drinking a lot of water, exercise and eating healthy food will decrease the chances of breast cancer. My breasts increased 2 cups then the original size. Without massage and chest exercises, you will not see the same results. Good luck girls!!
I was on the shot for a year, and experienced so many horrible symptoms, which is why I decided to stop taking it. I had researched and read alot before taking it and decided to take the risk anyways, as everyone has different body reactions to all pharmasuticals. My first few months I was spotting like crazy, I complained to the doctor before my second shot and she advised me to try again saying it would possibly stop, and it did! I was without a period for 9 months! But the negative impact it had on me was not worth it. I gained weight (15 pounds) I had horrible migraines that put me in the hospital 3 times. My bones started feeling very sore in my joints and stiff (I'm only 23). When I came off the shot, it was not fun either. I had my period for a month straight and was exhausted all the time. My boobs became very sore to the point that not wearing a bra was painful, they were hard and growing like crazy. I can afford some boob growth, something I've always wanted, but the pain associated with it, does not make the gain worth it. It's like puberty all over again! My boobs have since grown 2 full sizes and still growing. A gf of mine had the same experience and actually had to get a breast reduction surgery as doctors were concerned, very scary. The weight is lost though, the 15 pounds I gained was gone within 2 months, as I think alot of it is bloating and water retention! Do NOT take depo if you can help it, and if you do despite the bad reviews, make sure you take caltrate with it and get a bone density test once a year!
I took the depo injection for a year and a half. i have been off it and no period for a month. my boobs are so sore that when my boyfriend even touches me, i snap at him, i am crying one minute, happy as anything the next minute, the next tired and sleepy, yet my sleep is broken. this stuff is poison and i dont recommend anybody gets it.